MathSciNet Relay Station
MathSciNet bibliographic data
MR1133858 60H15 (34F05)
Hu, Ying; Peng, Shi Ge Adapted solution of a backward semilinear stochastic evolution equation. Stochastic Anal. Appl. 9 (1991), no. 4, 445–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement